MathSciNet Relay Station
MathSciNet bibliographic data
MR365409 (51 #1661) 53C20 (58G99)
Kazdan, Jerry L.; Warner, F. W. Scalar curvature and conformal deformation of Riemannian structure. J. Differential Geometry 10 (1975), 113–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement